# SDR CA121116011

- Difficulty date: November 16, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Lyc LTS101700D2
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 416126009
- Condition: Leaking
- Location: Fuel System
- Part time: 210 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) DAILY INSPECTION REVEALED A CLEAR LIQUID ON ENGINE DECK,  COULD HAVE REVEALED WATER OR FUEL AS SNOWING NIGHT BEFORE, DETERMINED TO BE FUEL. INSPECTION CARRIED OUT AND FOUND INLET LINE TO FUEL MANIFOLD ASSY, FLEX TYPE LEAKING. LINE B-NUTS RETORQUED IAW MM, AND HELICOPTER RUN, LEAK CHECK UNSATISFACTORY. LEAK CONTINUED.  AT FUEL INLET MANIFOLD, B-NUT REMOVED AND LINE SPRUNG .5"-.7500" TO LT SIDE OF MANIFOLD.  LOWER LINE B-NUT CONNECTION AT CHECK VALVE REMOVED AND SAME SCENARIO.  LINE SPRUNG TO DIFFERENT POSITION.  CLAMPS ARE INSTALLED IN 4 POSITIONS, REMOVED CLAMPS AND DETERMINED LINE IS NOT CORRECTLY BENT AT MFG. LINE REBENT WITH BENDING TOOL IN 6 POSITIONS IN ORDER TO LINE UP CORRECTLY TO BOTH FLARE NIPPLES.
